# SDR DALA2024010800305

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 A.A.-A.D. DISBOND (1.5IN X 1.2IN) ON OSS 518 UPPER SURFACE LE SLAT 8 TRAILING EDGE WEDGE RH WING.    ON OSS 518 UPPER SURFACE LE SLAT 8 TRAILING EDGE WEDGE RH WING WAS REPAIRED PER B757-200 SRM. (0141028)
